Domains with invertible-radical factorization
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 809-818
Published online May 31, 2018
Malik Tusif Ahmed, Tiberiu Dumitrescu
Abdus Salam School of Mathematical Sciences GCU Lahore, University of Bucharest
Abstract : We study those integral domains in which every proper ideal can be written as an invertible ideal multiplied by a nonempty product of proper radical ideals.
Keywords : ZPUI-domain, SP-domain, Pr\"ufer domain
MSC numbers : Primary 13A15; Secondary 13F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd